# SDR QR9R20211119002

- Difficulty date: November 19, 2021
- Submitted: November 19, 2021
- Operation: General aviation
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723369707
- Aircraft time: 2,988 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Probe
- Part number: 9550162510
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN GOING FROM IDLE TO FLIGHT, #2 ENGINE TEMP GAUGE FAILED WITH NORMAL OIL PRESSURE.
